# SDR SIMA201203901

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 29,997 hours, 28,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 81110
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 EMERGENCY BATTERY AND BATTERY CHARGER ASSEMBLY IAW EMB AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD IAW WC 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
